# SDR GTIA96NK030

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1132.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE FRAME AT STATION Y1132.6 AND LONGERON 16 LEFT CORRODED AND WORN.  REPAIRED FUSELAGE FRAME IAW SRM 53-01 FIG 2 SHEET 4 PAGE 9.  (M)
